# SDR C2XA98IA380

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12004166001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT FLOORBEAM BUTT-STRAP CORRODED AFT OF FRAME 38.  MAINTENANCE REMOVED THE DAMAGED SECTION AND INSTALLED REPAIR DOUBLER IAW EMB-120 SRM 51-10-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
